Works matching DE "LINEAR differential equations"
Results: 2969
Robust and simple intelligent observer-based fault estimation and reconstruction for a class of non-linear systems: HIRM aircraft.
- Published in:
- Aeronautical Journal, 2016, v. 120, n. 1225, p. 457, doi. 10.1017/aer.2016.5
- By:
- Publication type:
- Article
On linear higher-order parabolic equations in Morrey spaces.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1561, doi. 10.1142/S0219530523500161
- By:
- Publication type:
- Article
Simplified error bounds for turning point expansions.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 4, p. 647, doi. 10.1142/S0219530520500104
- By:
- Publication type:
- Article
Three-fold symmetric Hahn-classical multiple orthogonal polynomials.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 2, p. 271, doi. 10.1142/S0219530519500106
- By:
- Publication type:
- Article
Multivariate sampling-type approximation.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 4, p. 521, doi. 10.1142/S0219530516500147
- By:
- Publication type:
- Article
DIFFERENTIAL EQUATIONS WITH COEFFICIENTS OF SLOW GROWTH IN THE UNIT DISC.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 2, p. 213, doi. 10.1142/S0219530509001347
- By:
- Publication type:
- Article
Length of the Instability Intervals for Hill's Equation.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 2, p. 95, doi. 10.1023/B:MATH.0000032748.69047.08
- By:
- Publication type:
- Article
Two-Dimensional Krall–Sheffer Polynomials andQuantum Systems on Spaces with Constant Curvature.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 2, p. 83, doi. 10.1023/B:MATH.0000004361.34059.55
- By:
- Publication type:
- Article
Oscillation criteria for nonlinear second order differential equations with damping.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 241, doi. 10.1007/s10474-006-0019-7
- By:
- Publication type:
- Article
On certain positive linear operators in polynomial weight spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 3, p. 179, doi. 10.1023/B:AMHU.0000003902.41088.ce
- By:
- Publication type:
- Article
Generalized circulant Strang-type preconditioners.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 1, p. 3, doi. 10.1002/nla.796
- By:
- Publication type:
- Article
Schur complement of general H-matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 11/12, p. 935, doi. 10.1002/nla.668
- By:
- Publication type:
- Article
Energy-minimizing coarse spaces for two-level Schwarz methods for multiscale PDEs.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 10, p. 775, doi. 10.1002/nla.641
- By:
- Publication type:
- Article
A direct method for a regularized least-squares problem.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 8, p. 649, doi. 10.1002/nla.644
- By:
- Publication type:
- Article
Left conjugate gradient method for non-Hermitian linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 10, p. 891, doi. 10.1002/nla.600
- By:
- Publication type:
- Article
Complementary cycles of restarted GMRES.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 6, p. 559, doi. 10.1002/nla.589
- By:
- Publication type:
- Article
Distance-two interpolation for parallel algebraic multigrid.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 2/3, p. 115, doi. 10.1002/nla.559
- By:
- Publication type:
- Article
Uniform convergence of the multigrid V-cycle on graded meshes for corner singularities.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 2/3, p. 291, doi. 10.1002/nla.574
- By:
- Publication type:
- Article
A generalized eigensolver based on smoothed aggregation (GES-SA) for initializing smoothed aggregation (SA) multigrid.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 2/3, p. 249, doi. 10.1002/nla.575
- By:
- Publication type:
- Article
The conjugate gradient method solves the neutron transport equation h-optimally.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 10, p. 751, doi. 10.1002/nla.551
- By:
- Publication type:
- Article
Preconditioners for the discretized time-harmonic Maxwell equations in mixed form.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 4, p. 281, doi. 10.1002/nla.515
- By:
- Publication type:
- Article
Augmented GMRES-type methods.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 4, p. 337, doi. 10.1002/nla.518
- By:
- Publication type:
- Article
Analysis of block matrix preconditioners for elliptic optimal control problems.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 4, p. 257, doi. 10.1002/nla.526
- By:
- Publication type:
- Article
On determinantal representation for the generalized inverse A<STACK><sup>(2)</sup><sub>T,S</sub></STACK> and its applications.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 3, p. 169, doi. 10.1002/nla.513
- By:
- Publication type:
- Article
Interpreting linear systems of equalities and inequalities. Application to the water supply problem.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 5, p. 361, doi. 10.1002/nla.465
- By:
- Publication type:
- Article
Modifying CLJP to select grid hierarchies with lower operator complexities and better performance.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 2/3, p. 87, doi. 10.1002/nla.473
- By:
- Publication type:
- Article
A note on backward errors for structured linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 7, p. 585, doi. 10.1002/nla.422
- By:
- Publication type:
- Article
Superlinear convergence in minimum residual iterations.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 5/6, p. 453, doi. 10.1002/nla.436
- By:
- Publication type:
- Article
Convergence conditions for a restarted GMRES method augmented with eigenspaces.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 4, p. 373, doi. 10.1002/nla.421
- By:
- Publication type:
- Article
Iterative versus direct parallel substructuring methods in semiconductor device modelling.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 1, p. 33, doi. 10.1002/nla.391
- By:
- Publication type:
- Article
Krylov subspaces and the analytic grade.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 1, p. 55
- By:
- Publication type:
- Article
Algebraic multigrid methods for constrained linear systems with applications to contact problems in solid mechanics.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 2/3, p. 141, doi. 10.1002/nla.374
- By:
- Publication type:
- Article
Application of the Lanczos algorithm for solving the linear systems that occur in continuation problems.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 4, p. 335, doi. 10.1002/nla.306
- By:
- Publication type:
- Article
Solving linear initial value problems by Faber polynomials.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 3, p. 247, doi. 10.1002/nla.287
- By:
- Publication type:
- Article
Backward Error, Sensitivity, and Refinement of Computed Solutions of Algebraic Riccati Equations.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 1, p. 29, doi. 10.1002/nla.1680020104
- By:
- Publication type:
- Article
On a Generalized Conjugate Gradient Orthogonal Residual Method.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 5, p. 467, doi. 10.1002/nla.1680020507
- By:
- Publication type:
- Article
Orthogonal Projection and Total Least Squares.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 2, p. 135, doi. 10.1002/nla.1680020206
- By:
- Publication type:
- Article
Eigenvalue Translation Based Preconditioners for the GMRES(k) Method.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 1, p. 51, doi. 10.1002/nla.1680020105
- By:
- Publication type:
- Article
Parallel Block Preconditioning Based on SSOR and MILU.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 6, p. 533, doi. 10.1002/nla.1680010603
- By:
- Publication type:
- Article
GMRESR: a Family of Nested GMRES Methods.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 4, p. 369, doi. 10.1002/nla.1680010404
- By:
- Publication type:
- Article
Editorial.
- Published in:
- 1994
- By:
- Publication type:
- Editorial
Improved SSOR and Incomplete Cholesky Solution of Linear Equations on Shared Memory and Distributed Memory Parallel Computers.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 3, p. 287, doi. 10.1002/nla.1680010306
- By:
- Publication type:
- Article
Equivalence of Conditions for Convergence of Iterative Methods for Singular Equations.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 2, p. 151, doi. 10.1002/nla.1680010206
- By:
- Publication type:
- Article
The Concept of Special Inner Products for Deriving New Conjugate Gradient-like Solvers for Non-symmetric Sparse Linear Systems.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 2, p. 129, doi. 10.1002/nla.1680010204
- By:
- Publication type:
- Article
Properties of Generalized Conjugate Gradient Methods.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 1, p. 45, doi. 10.1002/nla.1680010106
- By:
- Publication type:
- Article
Estimates of modeling errors for linear elliptic problems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 849, doi. 10.1002/pamm.201410405
- By:
- Publication type:
- Article
Modular modelling of a multiple pendulum with a guided box attached to its end.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 89, doi. 10.1002/pamm.201410032
- By:
- Publication type:
- Article
Funnel Control for Linear DAEs.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 463, doi. 10.1002/pamm.201310224
- By:
- Publication type:
- Article
Double diffusive effects on nanofluid flow toward a permeable stretching surface in presence of Thermophoresis and Brownian motion effects: A numerical study.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 4, p. 1, doi. 10.1002/num.23086
- By:
- Publication type:
- Article
Stability and temporal error estimate of scalar auxiliary variable schemes for the magnetohydrodynamics equations with variable density.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.23067
- By:
- Publication type:
- Article